# SDR CA140224013

- Difficulty date: February 19, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Engine: Pwc PW308C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF, CREW REPORTED VIBRATION ON NR 2 ENGINE. THEY REDUCED THE POWER ON THIS ENGINE AND REQUESTED FOR DESCENT AND DIVERSION.  ONCE POWER WAS REDUCED, THE VIBRATION STOPPED.  INVESTIGATION IS ON-GOING.
